Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
https://elib.psu.by/handle/123456789/22197
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Urbanovich, T. | - |
dc.date.accessioned | 2018-08-27T08:44:17Z | - |
dc.date.available | 2018-08-27T08:44:17Z | - |
dc.date.issued | 2015 | - |
dc.identifier.citation | Urbanovich, T. M. Exceptional Case of the Linear Conjugation Problem in Weighted H¨older Classes / T.M. Urbanovich // Differential Equations – 2015. - Vol. 51, № 12. – P. 1669–1673. | ru_RU |
dc.identifier.uri | https://elib.psu.by/handle/123456789/22197 | - |
dc.description | Урбанович Т.М. Исключительный случай задачи линейного сопряжения в весовых классах Гёльдера | ru_RU |
dc.description.abstract | We study the linear conjugation problem for the case in which the coefficient of the problem may have finitely many zeros and/or pole singularities on the contour. All studies are carried out in weighted H¨older classes with complex weight. We obtain a closed-form expression for the solution and the solvability conditions. | ru_RU |
dc.language.iso | en | ru_RU |
dc.publisher | Springer | - |
dc.subject | Exceptional Case | ru_RU |
dc.subject | Singular Integral Equation | ru_RU |
dc.subject | Canonical Function | ru_RU |
dc.subject | Solvability Condition | ru_RU |
dc.subject | Conjugation Problem | ru_RU |
dc.title | Exceptional Case of the Linear Conjugation Problem in Weighted H¨older Classes | ru_RU |
dc.type | Article | ru_RU |
dc.identifier.doi | 10.1134/S0012266115120150 | - |
Располагается в коллекциях: | Публикации в Scopus и Web of Science |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
Urbanovich_Exceptional.pdf | 215.16 kB | Adobe PDF | ![]() Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.